

MONDAY

ADULT Aerial FitnessMixed Level

12 noon - 1 pm

Allison Workman

KIDS Trapeze Beginner III

3:00 - 3:45 pm (45 min)

Lauren Puls & Ann Conley

BOYS Trapeze Mixed Level

3:45 - 4:30 pm (45 min)

Ann Lily-Woodruff, Lauren Puls, James Neves & Geoff Weaver

KIDS Trapeze Advanced II

4:30 - 5:30 pm

Melissa Roberts & Ann Conley

ADULT Fabrics II

4:30 - 5:30 pm

Annette Byrd & Julie Phillips

ADULT Trapeze Beginner III

5:30 - 6:30 pm

Mary Jessica Hammes & Emily Pitts

Conditioning

5:30 - 6:30 pm

Ann Conley

ADULT Trapeze Advanced

6:30 - 8:00 pm

Melissa Roberts & Julie Phillips

ADULT Trapeze Intermediate III

8:00 - 9:00 pm

Mazie Bowen & Rabun Dekle

TUESDAY

KIDS Trapeze, Pre-K & K

1:30 - 2:15 pm (45 min)

Megan Dunn & Vanessa Lawrence

KIDS Trapeze, Pre-K & K

3:15 - 4:00 pm (45 Mins)

MJ Hammes & Melinda Edwards

KIDS Trapeze Intermediate II

4:00 - 5:00 pm

Ann Conley, Katie Schmidt & MJ Hammes

KIDS Trapeze Intermediate III

5:00 - 6:00 pm

Ann Conley, Katie Schmidt & MJ Hammes

ADULT Trapeze Beginner I

6:00 - 7:00 pm

Julie Phillips, Melissa Wilson, Mary Jessica Hammes, Lauren Richards

Stretch & Strengthen

6:00 - 7:00 pm

Chris Knightes & Annette Byrd

Winter Session (10 weeks): January 5 - March 15, 2015

Repertory Company (Closed)

7:00 - 9:00 pm

Melissa Roberts

WEDNESDAY

KIDS Trapeze Beginner II

Grades: K - 2

3:15 - 4:00 pm

Ann Conley & Lauren Puls

Chase Street After School

4:00 - 4:45 pm

Ann Conley, Melissa Roberts & Lauren Puls

TEEN Fabrics Beginner I & II

4:45 - 5:45 pm

Katie Schmidt & Annette Byrd

ADULT Fabrics V

5:45 - 6:45 pm

Julie Phillips & Annette Byrd

ADULT Fabrics I - Beginning on February 11 for 5 weeks

5:45 - 6:45 pm

Julie Phillips & Chris Knightes

ADULT Fabrics IV

6:45 - 7:45 pm

Julie Phillips, Allyson Mann & Annette Byrd

ADULT Fabrics III

8:00 - 9:00 pm

Annette Byrd

ADULT Fabrics II

8:00 - 9:00 pm

Julie Phillips & Allyson Mann

ADULT Trapeze Mixed Level

9:00 - 10:00 pm

Katie Schmidt, Debbie Atwood, & Annette Byrd

THURSDAY

ADULT Trapeze Intermediate II

12:15 - 1:15 pm

Allison Workman & Julie Phillips

KIDS Home School Mixed Level

1:45 - 2:30 pm (45 min)

Megan Dunn & Victoria Slaboda

KIDS Trapeze, Pre-K & K

2:30 - 3:15 pm (45 min)

Megan Dunn & Victoria Slaboda

KIDS Trapeze Beginner II Grades: 3rd - 5th

3:15 - 4:00 pm (45 min)

Johanna Nichol & Victoria Slaboda

BOYS Trapeze Advanced

4:00 - 5:00 pm

Ann Conley & Melissa Roberts

TEEN Trapeze Advanced (Closed)

5:00 - 6:00 pm

Ann Conley, Melissa Roberts & Katie Schmidt

ADULT Trapeze Intermediate II

6:00 - 7:00 pm

Melissa Roberts & Amber Jarrard

ADULT Trapeze Beginner V

7:00 - 8:00 pm

Terri Watts & Johanna Nicol

ADULT Trapeze Beginner IV

8:00 - 9:00 pm

Amber Jarrard, Allyson Mann & Megan Dunn

FRIDAY

ADULT Aerial Yoga

9:30 - 10:30 am Julie Phillips

ADULT Fabrics Conditioning & Technique

(Current Fabric Students Only)

2:00 - 3:00 pm Annette Byrd

KIDS Trapeze Intermediate I

3:30 - 4:30 pm

Ann Conley, Lauren Puls & Natalie Smith

KIDS Trapeze Intermediate II

4:30 - 5:30 pm

Ann Conley, Lauren Puls & Debbie Atwood

KIDS Trapeze Advanced I

5:30 - 6:30 pm

Ann Conley & Melissa Roberts

TEEN Trapeze Intermediate (Middle School)

6:30 - 7:30 pm

Katie Schmidt & Kayla Watts

SATURDAY

ADULT Open Studio, Drop-In Current Adult Students Only

10:00 - 11:00 am

Rotating Monitors

KIDS Trapeze Mixed Level Grades K - 5th

11:00 - 12:00 pm

MJ Hammes & Debbie Atwood

TEEN Trapeze Beginner | & | | Ages 14 - 18

12:00 - 1:00 pm

Katie Schmidt & Kayla Watts

TEEN Trapeze Intermediate

1:00 - 2:00 pm

Katie Schmidt & Kayla Watts

TEEN Trapeze Beginner | & | | Ages 11 - 13

2:00 - 3:00 pm

Katie Schmidt & Kayla Watts

SUNDAY

Parent Assisted Trapeze, Drop-In only

Ages: 1-3 yrs old

10:00 - 11:00 am Rotating Monitors

ADULT Open Studio, Drop-In Current Adult Students Only

1:00 - 2:00 pm

Rotating Monitors

Registration:

Go to www.canopystudio.org and click on the "Register for Classes HERE" link! This will take you to our Mindbody site. You must create an account in order to register for classes.

If you are brand new to Canopy, please contact us before enrolling in a class. All classes above the Beginner I Level require the permission of the instructor if you are not a current student.

Tuition:

45-minute class \$150 (\$17 drop-in) 1 hour class \$170 (\$19 drop-in) 1.5 hour class \$190 (\$20 drop-in)

Friday and Saturday classes will meet 9 times this session due to a conference hosted by Canopy. The studio will be closed Friday, January 30th and Saturday, January 31st.

All adjusted prices for these classes will be reflected in the Mindbody registration process.

Payment:

Full payment is due by the first day of class via cash, check or credit card. Payment plans are available based on need.

Drop-ins:

Drop-ins are welcome in beginning and intermediate classes by prior teacher approval. NO drop-ins for fabrics class.

Make-up Policy:

Missed classes can be made up by attending an open studio or a class of the same or lower level within the same session you miss class.

Private Lessons:

We also offer private lessons for any level. Email melissa@canopystudio.org for info. We ask all our private lesson students to also make an account in Mindbody. Payments for private lessons are due at the time of the lesson or monthly in advance.

For more information, email:

info@canopystudio.org

Register online by January 5 www.canopystudio.org